| Model Number |
329515 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported needle clog during priming and during injection.He said that there is no insulin flow.Lot#: 4008235, catalog#: 320550, date of event: unknown, samples: available - sending mail kit.
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 4th complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue as bent cannula npe.Based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.